# SDR CALA2018102702192

- Difficulty date: October 25, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 92,705 hours, 15,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN R3 DOOR EMER LT PWR PACK BATTERY CANNOT BE CHARGED. CABIN R3 DOOR EMER LT PWR PACK BATTERY (M33401) REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
